# SDR DALA2025081806138

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 80,777 hours, 32,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 697 (L) EMERGENCY OVERWING EXIT SIGNS EXTINGUISH WHILE OVERHEAD EMERGENCY LIGHT SWITCH IS ON, SIGNS GO OFF AFTER 4 SECONDS. ALSO EEPLS FLOOR LIGHTS AT SEATS 23-26 EXTINGUISH AFTER 4 SECONDS. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-21. FOUND WIRE W3532-9025-20 NOT CONNECTED OR CAPPED AT M10568 EMER LTS POWER SUPPLY. ALL LT OVER WING EXIT SIGN LAMPS WERE BLOWN OUT. RELAMPED ALL BULBS. WIRE 3532-9025-20 IS NOT USED FOR THIS AIRCRAFT CONFIGURATION. CAPPED WIRE PER B757 SWPM 20-30-16. REPLACED POWER SUPPLY BATTERY PACK PER B757 AMM 33-51-07. EMERGENCY EXIT LIGHTS WORK AS THEY SHOULD.
